I’m in my preparation for fet. Just finished bc and im currently on antibiotics and lupron.it has been 2 days now since I started itching all over my body. I had itching on my hands few days ago, but now my lega and arms plus the nose and the face occasionally. And I keep scratching. I tried applying creams, oil…helps a bit. I had itching on my arms before when I had a chemical and eversince then would occur from time to time but this now exceeded. Anyone with the similar experience?
Sounds like you may be allergic to the antibiotic?? Have you taken it before? Any other allergies??
I am on doxy and clindamyacin.i didn’t have a problem with doxy before but clinda is new ro me. I will stop it and see. I sincerely hope it is that because it would be a problem ic I had developed allergy related to the hormones. Im only allergic to dust.
Hello Cosmopolitan4112008, You said you are taking antibiotics. As AnastasiaC said, it is possible that your itching is a side effect from the antibiotics. Once, I had the flu or smtg like that and had to take antibiotics, and I was itching like crazy (like you described) .I would not worry too much about it but I definitely recommend that you contact your doctor. Maybe he can give you a different type of antibiotics. Which ones did you use? Make sure you are also resting, sleeping enough, and taking good care of urself since you are preparing for transfer. Wish you all the best. I truly believe that good things happen to those who work hard to achieve their goal. Holding my fingers crossed =)
Thanks a lot esp for making your first post dedicated to my issue:) im trying to rest but I will not hide that psychological pressure is huge since I and my husband are at the end of our physical and mental strength. Hopefully God will help us to be successful this time.
Dear Cosmopolitan4112008, thanks for noticing that this was my first post =). I am still figuring out this website … I am far away from being a computer wiz. I noticed that you have been posting quite a lot asking really good questions and also helping others. That is why I was immediately drawn to your posts and I admire everything that you are doing. I know it is not an easy journey for you and your husband. It seems to me that you are doing everything that is in your power. Do not be hard on yourself. I truly believe that things happen for a reason and God helps those who believe and work hard. I am sure this is on your mind all the time but you need to take care of yourself and do something to relax. Preparing for this treatment is not just about physical preparation but also mental (making sure you are not too stressed out, etc). I know it is easier said than done but I am sure that you have a lot of people rooting for you and your husband and at the end of the day, as much as we hate that feeling of not being able to control everything in our lives, some things are just out of our control and in God’s hands. You deserve to find some time to relax your mind and body. As you can see, I am new to this website and not really good at figuring out everything (I was lucky I finally figured out how to post smtg ) but if there is a way to send me a personal message, feel free to do so if you ever feel like you need to talk to someone and vent. Sometimes we all need to have someone to talk to and sharing these things with our close ones can be difficult because you do not want your family to worry. At least that is how I feel. So, Cosmopolitan4112008, I am sending positive thoughts and prayers your way. If you do not mind, I would like to keep in touch. HOPEfully your new penpal.
Don’t you think it can be some allergic symptoms?
Just have a look at what you have eaten or used before…it might be anything instead! Take care … :grouphug:
Thanks a lot.
Are you going through the ivf as well?
Well, to be honest I explored all the possible reasons and apart from the meds, there is nothing new that I added. I’m afraid that it wasn’t just a reaction to the antibiotics but hormonal issue that is arising. I hope I’m wrong.